# SDR SIMA202001130003

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 34,574 hours, 29,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 11757
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY POWER SUPPLY #2 INOP-C/A-REMOVED AND REPLACED #2 BATTERY POWER SUPPLY IAW EMB 140AMM 33-5-04.  OPPS CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1ASMI S/N 68789
